# SDR P5CA2021100400377

- Difficulty date: October 9, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N858GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37569
- Aircraft time: 42,583 hours, 6,819 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/G - L/H WLG FORWARD SECONDARY DOOR L/E HEAT SHIELD ASSEMBLY EXT. SKIN FOUND DELAMINATION( DELAMINATION AREA PERFORMED REPAIR AS PER RI-52-80-15004 REV A. )
